MathSciNet Relay Station
MathSciNet bibliographic data
MR2314741 (2008a:94204) 94C05
Haigh, David G.; Radmore, Paul M. Admittance matrix models for the nullor using limit variables and their application to circuit design. IEEE Trans. Circuits Syst. I Regul. Pap. 53 (2006), no. 10, 2214–2223.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement